# SDR ASOA201101693

- Difficulty date: August 30, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD ELECTRICAL BAY FLOOR CRACKED BELOW PARKING BRAKE ACCUMULATOR GAUGES FS 193.  REPAIRED IAW AMM 32-43-30-400-801.
